# SDR C77A20150811021

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE HAS CORROSION AT FRAME 17 & RBL 13 - 42.  FOUND DURING OK TO CLOSE.  ACCOMPLISHED PERMANENT REPAIR IAW EO E175-53MR-205 REV IR WO 1944007.  THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 17 PN 170-21769-405, UPPER FLANGE LOCATED BETWEEN Y=15 & Y=42.7, OTBD OF TRACK Y=11, REF ETD 2015-170-073605B, FIGURES 1 & 2.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, 27.50 INCHES X .90 INCH WITH 100% EXFOLIATION.  REQUESTED & RECEIVED A REPAIR IN THE FORM OF ETD 2015-170-073605B FOR THE ACCOMPLISHMENT OF THE CROSSBEAM FRAME 17 REPAIR ANGLE APPROVAL.  BECAUSE THE FLOOR CROSSBEAMFRAME 17 IS PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
